# SDR UPS96805953

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED ON CLIMBOUT THROUGH 12,500 FT, NR 3 ENGINE SHUTDOWN WITH LOUD BANG AND RAPID SPOOL DOWN.  ADVISED TO RETURN TO SDF.  IN PROCESS OF REMOVING AND REPLACING NR 3 ENGINE.
